# SDR DALA2022083105842

- Difficulty date: August 28, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 IN REF NRC 00257: CORROSION ON FLOOR SUPPORT STRINGER RBL 2 (BTW STA 640-680), RBL 7 (BTW STA 640-680) AND RBL 10 (BTW STA 640- 680) AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY NRC 00888: FLOOR SUPPORT STRINGER RBL 2 (BTW STA 640-680), RBL 7 (BTW STA 640-680) AND RBL 10 (BTW STA 640-680) AT FWD CARGO COMPARTMENT WERE REPLACED PER B757-200 SRM. (2383945)
